# SDR HEEA125892

- Difficulty date: September 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N274X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 11,360 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT 40 KNOTS AND 50 FEET, THE NR 2 ENGINE FIRE LIGHT AND HORN CAME ON.  5 TO 10 SECONDS LATER LIGHT WENT OUT.  NO OTHER INDICATIONS OF FIRE.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND MOISTURE IN NR 2 ENGINE FWD FIRE DETECTOR CONNECTOR P 714.  CLEANED CONNECTOR AND FUNCTION CHECKED SYSTEM AS PER MAINTENANCE MANUAL CHAPTER 26-11-00 PAGE 101.  SYSTEM CHECKED GOOD.  NOTE:  PREVIOUSLY SUBMITTED ON 9/16/09.
